# SDR SWAA2021092115429

- Difficulty date: September 6, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737*
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON ACCESS PANEL 194E AFT WING TO BODY FAIRING ; 2021-384558 / [01] PERFORMED VISUAL INSPECTION ON FASTENER HOLES OF ACCESS PANEL 194E AFT WING TO BODY FAIRING AND FOUND WITH CRACK AND EVALUATED AND FOUND OUT LIMITS TO REPAIR DUE TO EXCEED 50% OF FASTENER HOLES DAMAGED AS PER B737-700 SRM 51-70-05-2R-8 FIG 201. FWD SIDE IN DIAMETER ARE: #1= 0.45 IN. #2= 0.45 IN. #3= 0.35 IN. #4= 0.60 IN. #5= 0.50 IN. #6= 0.40 IN. #7= 0.40 IN. O/B SIDE IN DIAMETER IS: #8= 0.40 IN. AFT SIDE IN DIAMETER ARE: #9= 0.50 IN. #10= 0.45 IN. #11= 0.55 IN. #12= 0.50 IN. #13= 0.33 IN. TOOL USED: CALIPER P/N 500-197-30 S/N 15121550 DUE DATE: 03-AUG-22.; [02] STEP 1 COMPLETED.; [03] REPLACED ACCESS PANEL 194E AFT WING TO BODY FAIRING I.A.W B737-700 AMM 53-51-21-400-801; [04] REPLACED ACCESS PANEL 194E AFT WING TO BODY FAIRING I.A.W B737-700 AMM 53-51-21-400-801 TASK COMPLETED
